# SDR 97ZZZX1706

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N158TJ
- Make and model: Piper PA-42
- Aircraft serial: 428001057
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount Bracket
- Condition: Broken
- Location: Pax Seat Frame
- Part time: 3,090 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, PASSENGER SEAT AFT FACING BEHIND COPILOT, WRITTEN UP AS 'LOOSE IN TRACK'.  DISCOVERED FRONT FLOOR MOUNTED BRACKET CRACKED AND TORN FROM SEAT FRAME.  SUSPECT CAUSE, SEAT BACK USED AS LEVERAGE INTO COCKPIT:  ALSO, AIRCRAFT TYPE CERTIFICATE DOES NOT ALLOW FOR VARIATIONS IN CONFIGURATION OF SEATS.  AIRCRAFT IS AOG.
